Topology of plane arrangements and their complements

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Vassiliev, V.
dc.date.accessioned 2009-06-18T10:05:06Z
dc.date.available 2009-06-18T10:05:06Z
dc.date.issued 2001
dc.identifier.citation Vassiliev, V. (2001) Topology of plane arrangements and their complements. Russian Mathmatical Surveys, 56 (2), pp. 167-203. en
dc.identifier.uri http://hdl.handle.net/2086/1785
dc.title Topology of plane arrangements and their complements en
dc.type Article en


Files in this item

This item appears in the following Collection(s)

Show simple item record